Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: medications change my sexual preference linkadge

Posted by psychosage on May 26, 2004, at 19:41:58

In reply to medications change my sexual preference, posted by linkadge on May 26, 2004, at 17:08:31

> I would strongly consider myself homosexual while taking SSRI medication, as well as when taking no medication at all.
>
> Whenever, however I take a noradrenic antidepressant (notably effexor, remeron, or sinequan) within about a week, I find myself attracted to women, and repulsed by the same sex.
>
>
> There are also subtle changes in my attitude to accompany it. I am more agressive, and less passive.
>
>
>
>

Linkadge:


http://serendip.brynmawr.edu/bb/neuro/neuro02/web1/lwelsh.html

interesting stuff by a student with interesting links.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychosage thread:350870
URL: http://www.dr-bob.org/babble/20040521/msgs/350916.html